# SDR AALA202410175425

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 98,703 hours, 12,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 61437
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF JC 72L00005043, FOUND EMERGENCY LIGHTS IN ROWS 17L TO 22L INOP. MAINTENANCE REPLACED POWER SUPPLY AND BATTERY PACK LOCATED AT DOOR 3R UPPER CEILING IAW AMM 33-51-06.
